Top answers from doctors based on your search:
Disclaimer

percocet

A female asked:
Dr. Alvin Wells
41 years experience in Rheumatology
Pain medications: In general, it is not good to mix pain medications. The major question is can other medications including oral and topical help with your pain contro ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 64-year-old female asked:
Dr. Richard Zimon
58 years experience in Internal Medicine
Opiates: should only be used for TEMPORARY treatment of ACUTE pain and are a poor choice for chronic use except in certain medical sitiatuations (eg terminal p ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Bahman Omrani
16 years experience in Pain Management
Back pain & opiates: Answered your question earlier re Percocet addiction. For back pain need MRI & diagnosis. See physiatrist, ortho, rheum, dc, do, nd, holistics, acupun ... Read More
A 47-year-old female asked:
Dr. Stephen Watson
37 years experience in Pain Management
Pain resolution: If your pain problem is receding somewhat, you would expect to find that you are feeling more fatigue than usual. Taking narcotics for chronic pain c ... Read More
1
1 thank
A 44-year-old member asked:
Dr. Francisco Agullo
19 years experience in Plastic Surgery
Call your doctor: Your doctor needs to know what is going on.
A 37-year-old member asked:
Dr. Leland Berkwits
36 years experience in Pain Management
Migraine hedache: Migraine headache are best treated with medications OTHER than narcotics. Often, stopping the narcotic will cause the headache to recur. It is impor ... Read More
A 47-year-old male asked:
Dr. Monica Michel
11 years experience in Family Medicine
No: If the last one you had was 4 days ago- it should no longer be in your system. Good luck
A 30-year-old female asked:
Dr. Bahman Omrani
16 years experience in Pain Management
Drug interaction: Use medications as prescribed by your doctor. There are no significant interactions between percocet and diclofenac
A 47-year-old member asked:
Dr. David Rosenfeld
26 years experience in Pain Management
Why?: You should never take more medication than your doctor prescribes. 3 percocets may likely make you sick to your stomach and very sedated.
A 43-year-old member asked:
Dr. Ed Friedlander
43 years experience in Pathology
Call 911: Even if this is not a deadly dose, which it could be, it's a suicide gesture and needs to be addressed as such. Your roommate will be grateful in a ye ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month